# SDR DHL2006764510

- Difficulty date: April 4, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N764AT
- Make and model: Boeing 727264
- Aircraft serial: 22984
- Aircraft time: 55,472 hours, 29,948 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LE WBL117.0 CHORD ANGLE CRACKED TO FWD END.  REMOVED CHORD ANGLE AT LEFT WING LE WS117 IAW B727 SRM 51-30-2.  FABRICATED NEW ANGLE MATERIAL USED 7075T6 .063 PO# 9003002 DIM. 46"X 2" IAW B727 SRM 57-20-2 FIG 1 AND MAT SUBSTUITION 51-20-1 FIG 2.  LOCATED AND DRILLED ANGLE IAW B727 SRM 51-30-5.  TREATED AND PRIMED ANGLE AND AREA IAW B727 SRM 51-10-2.  INSTALLED CHORD ANGLE IAW B727 SRM 51-30-2.
